Kufzor Tablet

Kufzor Tablet

Welcome to the information page for Kufzor Tablet, brought to you by Amzor Healthcare. This product contains the active ingredient Guaifenesin (100mg) + Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg) and is indicated for Dry cough. Here, you can find crucial details, including its uses, pricing, and options to add it to your wishlist or compare it with similar medications.

  • MRP: ₹
  • Packing:
  • Salt Combination: Guaifenesin (100mg) + Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
  • Brand: Amzor Healthcare
  • Uses: Dry cough

Description

  • Kufzor Tablet is a combination medicine used in the treatment of dry cough
  • It relieves allergic symptoms such as sneezing, running nose, watery eyes, itching, swelling (in eyes, nose, throat), and congestion in the nose
  • It also thins and loosens mucus, making it easier to cough out
  • Kufzor Tablet is taken with or without food in a dose and duration as advised by the doctor
  • The dose you are given will depend on your condition and how you respond to the medicine
  • You should keep taking this medicine for as long as your doctor recommends
  • If you stop treatment too early your symptoms may come back and your condition may worsen
  • Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.
  • The most common side effects are nausea, diarrhea, stomach pain, indigestion, upset stomach, vomiting, bloating, headache, rash, and sweating
  • Most of these are temporary and usually resolve with time
  • Contact your doctor straight away if you are at all concerned about any of these side effects
  • This medicine can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you
  • Avoid drinking alcohol while taking this medicine as it can make dizziness worse.
  • Before taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you
  • It is beneficial to have plenty of fluids while taking this medication
  • Pregnant or breastfeeding women should also consult their doctor before taking this medicine.

Cautions

Liver: UNSAFE: Kufzor Tablet is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.
Kidney: SAFE IF PRESCRIBED: Kufzor Tablet is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Kufzor Tablet may not be needed in these patients. Please consult your doctor.
Driving: UNSAFE: Kufzor Tablet may cause side effects which could affect your ability to drive.
Breast feeding: CONSULT YOUR DOCTOR: Information regarding the use of Kufzor Tablet during breastfeeding is not available. Please consult your doctor.
Pregnency: CONSULT YOUR DOCTOR: Kufzor Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Alcohol: UNSAFE: Kufzor Tablet may cause excessive drowsiness with alcohol.
Drug Action: N/A
Therapeutic class: RESPIRATORY
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Kufzor Tablet

  • In Dry cough A dry cough is a cough where no phlegm or mucus is produced
  • It may cause a tickling sensation or itching in the throat and may be due to cold, flu, allergies or throat irritants
  • Kufzor Tablet suppresses severe dry cough and gives you relief from an itchy throat
  • Apart from this, it also reduces symptoms of allergy like watery eyes, sneezing and runny nose
  • Along with taking Kufzor Tablet , gargling with warm salt water and having ginger or honey can help you manage dry cough.
Missed Doses
If you miss a dose of Kufzor Tablet , take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Kufzor Tablet
  • Nausea
  • Diarrhea
  • Stomach pain
  • Indigestion
  • Upset stomach
  • Vomiting
  • Bloating
  • Dizziness
  • Headache
  • Rash
  • Hives
  • Sweating
  • Sleepiness

Reviews

Add your review




Alternate Medicines


Vizclear Tablet

MRP: ₹ N/A

Salts: Guaifenesin (100mg) + Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Invision Medi Sciences Pvt Ltd

Sleacof Tablet

MRP: ₹ N/A

Salts: Guaifenesin (100mg) + Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Glacia Life Care

Glycofex Tablet

MRP: ₹ N/A

Salts: Guaifenesin (100mg) + Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Glyco Remedies

Crodex BR Tablet

MRP: ₹ N/A

Salts: Guaifenesin (100mg) + Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Green Cross Remedies

Jasmo Tablet

MRP: ₹ N/A

Salts: Guaifenesin (100mg) + Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Edward Young Labs

Leekuf Tablet

MRP: ₹ N/A

Salts: Guaifenesin (100mg) + Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Leeford Healthcare Ltd

Laxin DMR Tablet

MRP: ₹ N/A

Salts: Guaifenesin (100mg) + Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Romark Health Care

Ex-Dmr Tablet

MRP: ₹ N/A

Salts: Guaifenesin (100mg) + Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Growmax Medicare Pvt Ltd

Eldikof Tablet

MRP: ₹ N/A

Salts: Guaifenesin (100mg) + Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Elder Pharmaceuticals Ltd

Bycof Tablet

MRP: ₹ N/A

Salts: Guaifenesin (100mg) + Bromhexine (8mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Vatican Life Sciences Pvt Ltd